MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Activation Failure (3270)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis pheno unit.During an interventional patient procedure, no table movements were available.Additional information was provided to siemens stating that the patient passed away.It is unclear whether the device performance contributed to the patient¿s death.Siemens has requested additional information and is conducting an investigation.
 
Additional Manufacturer Narrative
During a leadless pacemaker implantation procedure on (b)(6) 2026, the user reported that the patient table could not be repositioned using the table-side control module - tcm-s (table-side control, servo assisted) - resulting in reduced ability to maintain visualization during catheter and sheath removal.The procedure reportedly progressed without incident until the removal of the delivery catheter and vascular sheath.At that point, the patient experienced sudden clinical deterioration and passed away.Device log file analysis identified intermittent malfunctions of the tcm-s, which were also displayed to the operator as error messages.Analysis of the returned product confirmed a defect in the tcm-s, including mechanical damage to a control button and sensor irregularities affecting signal generation.The tcm-s and associated cables were replaced by siemens local service, and no further issues were observed following the repair.Other system control pathways - including tcm-j (table-side control with joystick), pilot module, and detector controls - were available and functional during the procedure; however, log-file information indicates that these control pathways were not used.The impact of the tcm-s malfunction on procedural decision-making and visualization during catheter and sheath removal could not be fully determined based on the available information.Clinical data indicates that a severe vascular injury during sheath extraction is a plausible cause of death.A direct causal relationship between the device malfunction and the patient outcome could not be definitively established based on the available evidence.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24305222
Report Number3004977335-2026-00021
Device Sequence Number14781172
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown